Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A method for the numerical solution of $ y\sp{'} =f(x,\,y)$ based on a self-adjusting non-polynomial interpolant


Authors: J. D. Lambert and B. Shaw
Journal: Math. Comp. 20 (1966), 11-20
MSC: Primary 65.61
DOI: https://doi.org/10.1090/S0025-5718-1966-0189252-1
MathSciNet review: 0189252
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0189252-1
Article copyright: © Copyright 1966 American Mathematical Society